MathSciNet Relay Station
MathSciNet bibliographic data
MR962283 58E20 (58D15)
Loo, Bonaventure The space of harmonic maps of $S^2$ into $S^4$. Trans. Amer. Math. Soc. 313 (1989), no. 1, 81–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement